kitchenfairy00 (kitchenfairy00) wrote in vaginapagina,
kitchenfairy00
kitchenfairy00
vaginapagina

A few days ago, I started an antibiotic that I've never taken before for an upper respiratory infection (Ceflex aka Cefuroxime Axetil) I've been having lots of kombucha and yogurt, and hope to keep my healthy bacteria happy, but I've been getting this weird skin irritation.

It's mostly on the skin around the area between my vagina and my butt, and it feels... not really like a yeast infection normally feels (I've gotten enough in the past to know). It feels almost like the skin is chapped and irritated, and itchy, almost like a diaper rash (though I'm not incontinent, nor do I have any reason to think it's caused by moisture) . And the irritation/discomfort is only on these areas of the outside... internally, things feel fine. Despite the irritation, it is not red or inflamed.

Some other factors are: the weather near me just changed to suddenly colder so dry skin is a possible factor, also I tried a new type of baby wipe at my fiance's house (NOT on/near my vagina, ONLY on my butt area) and that may contain something I'm allergic to. I'm also allergic to latex and some lubricants.

I'm thinking of making a mixture of plain yogurt and pure aloe juice and apply that nightly til it feels better, but I was wondering if anyone here had some insight as to what is going on or knew of any particular reactions related to antibiotics or a type of baby wipes. I'm also wondering if maybe the antibiotics present in my urine are irritating the skin before it is wiped off after I use the bathroom.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment